It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am now starting to use pulmicort inhalation solution in my breathing machine.

The Dr. said to rinse out my mouth after each use. Rinse with water or what? I forgot to ask her that. Also, does anyone know if Pulmicort, Maxaire inhaler, or Aculate 10mg. can raise your blood pressure? Does any of these make you jittery? I also use Albuterol/Chromolyn inhalation solution as well. I'm not sure which is worse....having trouble breathing a little bit, or having high blood pressure. I took it in the Dr.'s office and it was 130/86!!! It's NEVER been that HIGH!!!! Needless to say, I have been REALLY stressed with anxiety and it won't go away!!!!
1. Rinse with water. Some people say brushing your teeth helps. At the very very least, try to eat something to get it out of your mouth.

2. I hate to say it but 130/86 is not a horribly high blood pressure. Especially if you're older than about 25. Your doctor will let you know when he is worried about how high your blood pressure is. Until then, worrying about it will probably only stress you out and drive it higher.

3. Maxair and albuterol will make you jittery. Some people find that the jitteriness gets less and less bad with every time they have to take it, so.
[QUOTE=singer1]I am now starting to use pulmicort inhalation solution in my breathing machine.

The Dr. said to rinse out my mouth after each use. Rinse with water or what? I forgot to ask her that. Also, does anyone know if Pulmicort, Maxaire inhaler, or Aculate 10mg. can raise your blood pressure? Does any of these make you jittery? I also use Albuterol/Chromolyn inhalation solution as well. I'm not sure which is worse....having trouble breathing a little bit, or having high blood pressure. I took it in the Dr.'s office and it was 130/86!!! It's NEVER been that HIGH!!!! Needless to say, I have been REALLY stressed with anxiety and it won't go away!!!![/QUOTE]

Singer:

I was on pulmicurt for a year. Thoughout that time, I never contracted an thrush infection . Becuase, I also made sure to rinse out my mouth with a lot water. As for the high blood, I never had problems with rising. I suspect that it might be do to stress.
[QUOTE=wrin]1. Rinse with water. Some people say brushing your teeth helps. At the very very least, try to eat something to get it out of your mouth.

2. I hate to say it but 130/86 is not a horribly high blood pressure. Especially if you're older than about 25. Your doctor will let you know when he is worried about how high your blood pressure is. Until then, worrying about it will probably only stress you out and drive it higher.

3. Maxair and albuterol will make you jittery. Some people find that the jitteriness gets less and less bad with every time they have to take it, so.[/QUOTE]

Thanks so much!





All times are GMT -7. The time now is 05:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!